Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Restricted left invertible Toeplitz operators on multiply connected domains


Authors: Keiji Izuchi and Shûichi Ohno
Journal: Proc. Amer. Math. Soc. 100 (1987), 127-132
MSC: Primary 47B35; Secondary 46J10
DOI: https://doi.org/10.1090/S0002-9939-1987-0883414-9
MathSciNet review: 883414
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A characterization of restricted left invertible Toeplitz operators on multiply connected domains is given. To prove this, some extension theorems are given.


References [Enhancements On Off] (What's this?)

  • [1] M. B. Abrahamse, Toeplitz operators in multiply connected regions, Amer. J. Math. 96 (1974), 261-297. MR 0361891 (50:14333)
  • [2] S. Axler, Subalgebras of $ {L^\infty }$, Thesis, University of California, Berkeley, 1975.
  • [3] K. Clancey and J. Gosselin, On the local theory of Toeplitz operators, Illinois J. Math. 22 (1978), 449-458. MR 0482346 (58:2419)
  • [4] S. Fisher, Function theory on plane domains, Wiley, New York, 1983. MR 694693 (85d:30001)
  • [5] T. W. Gamelin, Uniform algebras, Prentice-Hall, Englewood Cliffs, N.J., 1969. MR 0410387 (53:14137)
  • [6] D. Sarason, Function theory on the unit circle, Lecture Notes, Virginia Polytech Inst. and State Univ., Blacksburg, Virginia, 1978. MR 521811 (80d:30035)
  • [7] R. Younis, Extension results in the Hardy space associated with a logmodular algebra, J. Funct. Anal. 39 (1980), 16-22. MR 593785 (82a:46052)
  • [8] -, Interpolation in strongly logmodular algebras, Pacific J. Math. 102 (1982), 247-251. MR 682055 (84a:46111)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B35, 46J10

Retrieve articles in all journals with MSC: 47B35, 46J10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0883414-9
Keywords: Restricted left invertible, a family of Toeplitz operators, function algebras
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society